# SDR SWAA2024010325975

- Difficulty date: November 29, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5' CRACK FOUND ON HORIZONTAL PRESSURE DECK WEB STA 663 LBL 41. CORRECTION ==.5' CRACK FOUND ON HORIZONTAL PRESSURE DECK WEB STA 663 RBL 41<[01] CORRECTION TO TITLE: INCORRECTLY PUT 'LBL 41' CORRECT LOCATION IS RBL 41.;[02] REPAIRED HORIZONTAL PRESSURE DECK BS 663 RBL 38 TO RBL 60 PER SRM 53-40-51-2R-2 REP. 2;[03] UPDATED MEASUREMENTS.;[04] CORRECTED MEASUREMENTS SECTION;[05] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
